# SDR 0103639758

- Difficulty date: October 17, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Aircraft time: 73,002 hours, 79,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During a RON in DTW, A shim angle P/N 5919159-15 located on the aft door jamb on the RHS aft emergency exit was found cracked. Repaired per EA 97-185229.
